Cardiovascular system: tachycardia, hypotension, syncope, epistaxis.
Gastrointestinal disorders: vomiting.
Part of the vision, eye pain, red eyes.
For the reproductive system: prolonged erection and / or priapism.
Special Instructions: For diagnosis of erectile dysfunction, determine potential causes of illness and use of appropriate treatment is necessary to carefully learn the history of the patient and do a thorough medical examination. The effectiveness of generic Viagra, sexual stimulation is required.
Because sexual activity is associated with a particular risk because of the risk of a heart attack. Before any treatment for erectile dysfunction, your doctor should check the status of the patient's cardiovascular system. Drugs for treatment of erectile dysfunction, should not be administered to patients for whom sexual activity is not desirable.
After the product in general reported serious cardiovascular complications, which coincides with the time to take sildenafil. These include heart attack, sudden cardiac death, ventricular arrhythmia, cerebrovascular haemorrhage and transient ischemic attack. Most of these patients had a history of cardiovascular risk factors. Most of the observed during or immediately after charging six, a small amount - in a short period after administration of sildenafil without sexual activity. Other cases occurred after hours or days after use of sildenafil and sexual stress. Thus, it is impossible to establish a direct these cases the use of sildenafil, sexual stress, with concomitant cardiovascular disease, a combination of these or other factors. generic Viagra
patients with anatomical deformation of the penis (fibrosis, angulation, cavernosal, Peyronie's disease) or patients with risk factors for priapism (sickle cell anemia, multiple myeloma, leukemia).
The safety and efficacy of generic Viagra, when used in combination with other treatments for erectile dysfunction have not been studied, so that the use of such combinations is not recommended.
In some post-marketing clinical trials, and all PDE5 inhibitors, including generic Viagra, reported a sudden decrease or loss of hearing patients. But in most cases, these patients were at risk factors for this disease and there was no correlation between the use of PDE5 inhibitors and sudden decrease or loss of hearing. Patients should be informed that in the event of sudden decrease or loss of hearing should be discontinued treatment with sildenafil and seek immediate medical attention.